# SDR CALA2024013000259

- Difficulty date: January 29, 2024
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N27724
- Make and model: Boeing 737724
- Aircraft serial: 28791
- Aircraft time: 76,986 hours, 27,869 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B737-53-3-0737) CORROSION ON MAIN DECK FLOOR FRAME STA 986.5 TOP CHORD BOTH SURFACES AT AT APPROX RL 45 REMOVED AND REPAIRED FLOOR BEAM STA  986.5 RBL8 TO RBL 50 PER B737-700 SRM 53-70-51-2R-4 REPAIR 4. DATA WAS TRANSCRIBED FROM PAPER DOC AERSALE WO 4135 NR 37138
